# SDR SWAA2021112338429

- Difficulty date: October 28, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 27,911 hours, 12,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY M1672 ARE INOP / REPLACED BATTERY PACK M1672; EMERGENCY EXIT LIGHTS OPS CHECK GOOD IAW AMM 33-51-06-960-806. XS1665
